# SDR DALA2022120807923

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 24,501 hours, 9,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 13d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WHITE EMERGENCY EXIT PATH LIGHT AT SEAT 13D HAS COME LOOSE AND IS HANGING BY THE WIRES. REMOVED THE HANGING 13D EXIT PATH LIGHT AND INSTALLED A NEW UNIT WITH NEW HARDWARE PER PINNACLE CMM 25-22-58. OPS CHECK GOOD.
